Reductive Algebras with Minimal Ideals.

Heydar Radjavi

Mathematische Annalen (1976)

  • Volume: 219, page 227-232
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Radjavi, Heydar. "Reductive Algebras with Minimal Ideals.." Mathematische Annalen 219 (1976): 227-232. <>.

author = {Radjavi, Heydar},
journal = {Mathematische Annalen},
pages = {227-232},
title = {Reductive Algebras with Minimal Ideals.},
url = {},
volume = {219},
year = {1976},

AU - Radjavi, Heydar
TI - Reductive Algebras with Minimal Ideals.
JO - Mathematische Annalen
PY - 1976
VL - 219
SP - 227
EP - 232
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.